Post Edited ("I") : 5/2/2006 3:50:58 AM (GMT-6)
I really don't know. I will be starting on the 16th. All I know is it is interferon and ribvirian. ( sorry about the spelling, if it's wrong)
Post Edited ("I") : 5/2/2006 11:36:23 AM (GMT-6)
I can't take ani inflammatorys because of my bleeding disorder. Do you think Tylonel would help.
How long after you take the shot do you start feeling awful? Is it the shot or the pills that are the worst? Did you find that you go through all the side effects or just a few? When do you start losing your hair, and how fast is it?
Post Edited ("I") : 5/2/2006 3:03:15 PM (GMT-6)
It is a beautiful day in Toronto. I am hoping to get to my cottage in Muskoka. Which brings me to my question. Should I cut alcohol out completeley during treatment, or can I have a drink once in a while? Also, what about smoking cigs or other ? ( I am a proud non- smoker for 4 years)
I saw my mom suffer with cancer due to smoking. That smartened me up quickly.
Certainly, do not drink alcohol at all while you are under treatment. It's best to give it up altogether, though. Your liver has already received damage, and alcohol would definitely make matters worse. You would be pushing yourself right into cirrhosis and/or liver failure. You are also better off not smoking anything.
There is not a lot that we, as patients, are able to do, or that is in our control. Drinking and smoking are definitely within our control and a good way to become active in your treatment.
I hope that I am as lucky as you in 48 weeks.
You'll do fine.....Remember to take the tylenol an hour before and then every 4-6 hours after if needed. What day are you doing your shot. I do mine on Friday nights by Sunday afternoon I'm doing ok. And, try to take it easy the day of the shot. I should listen to myself on that.....
take care and let us know how you did....